MathSciNet Relay Station
MathSciNet bibliographic data
MR1422596 (97m:35078) 35J65 (35B05 58E30 92D25)
Cañada, A.; Drábek, P.; Gámez, J. L. Existence of positive solutions for some problems with nonlinear diffusion. Trans. Amer. Math. Soc. 349 (1997), no. 10, 4231–4249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement